# SDR UIEA200700013

- Difficulty date: January 22, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 96,210 hours, 19,219 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 10751
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AND GOUGES WERE FOUND ON 2ND OBSERVER SEAT.  REPAIR ACCOMPLISHED AS PER EO NR 4725A223 AND FAA FORM 8110-3 DATED 17 JAN 2007.
